Title

Minimal Distance Upper Bounds for the Perturbation of Least Squares Problems in Hilbert Spaces

Document Type

Article

Publication Date

4-1-2002

Department

Mathematics

Abstract

Let X and Y be Hilbert spaces, and let T : XY be a bounded linear operator with closed range. In this paper, we present an optimal perturbation result on the least squares solutions to the operator equation Tx = y under the most general condition.

Publication Title

Applied Mathematics Letters

Volume

15

Issue

3

First Page

361

Last Page

365

Find in your library

Share

 
COinS